Alert archive / Louisiana / Tornado Warnings in 2025
Tornado Warning 92, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Sep 24, 2025, 12:54 PM CDT for Bossier Parish, Louisiana. It was in force for 12 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 24, 2025, 12:54 PM CDT (17:54 UTC)
- Expired
- Sep 24, 2025, 1:06 PM CDT
- In force
- 12 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Bossier Parish, LA
The radar
The Shreveport radar (KSHV), 25 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 24, 12:55 PM CDT | TORNADO | 1 Sse Benton, LA | Around 12:55 PM CDT on September 25, 2025, a brief EF-1 tornado touched down in south Benton, near the Lost River Estates development. The tornado initially blew down a fence in the backyard of a residential home on the south side of the development. It also s |
| Sep 24, 12:59 PM CDT | TSTM WND DMG | 1 Ene Benton, LA | Report of a tree down on Highway 162 near Silver Leaf Drive in Benton, LA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.9 hours before the alert went out and 332 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 351 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted.
859
WFUS54 KSHV 241754
TORSHV
LAC015-241830-
/O.NEW.KSHV.TO.W.0092.250924T1754Z-250924T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1254 PM CDT Wed Sep 24 2025
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
West Central Bossier Parish in northwestern Louisiana...
* Until 130 PM CDT.
* At 1254 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Benton, or 10 miles northwest of Bossier
City, moving east at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Benton and Linton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3267 9378 3274 9367 3265 9360 3262 9375
3263 9375 3264 9376 3264 9379 3265 9378
3265 9377 3266 9378
TIME...MOT...LOC 1754Z 252DEG 13KT 3264 9376
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
231 follow-up statement
416
WWUS54 KSHV 241806
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
106 PM CDT Wed Sep 24 2025
LAC015-241816-
/O.CAN.KSHV.TO.W.0092.000000T0000Z-250924T1830Z/
Bossier LA-
106 PM CDT Wed Sep 24 2025
...TORNADO WARNING IS CANCELLED FOR WEST CENTRAL BOSSIER PARISH...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However, gusty winds and heavy rain are still
possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office.
&&
LAT...LON 3267 9378 3274 9367 3265 9360 3262 9375
3263 9375 3264 9376 3264 9379 3265 9378
3265 9377 3266 9378
TIME...MOT...LOC 1754Z 252DEG 13KT 3264 9376
$$
23What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Sep 24, 11:05 AM CDT, 1 hour 49 minutes earlier. Its key messages:
- Issued at 1127 PM CDT Tue Sep 23 2025
- Lingering showers and thunderstorms will diminish in coverage and intensity through the remainder of today into this evening.
- Much cooler temperatures expected through the weekend with overnight lows in the mid 50s to the lower to middle 60s each night.
- From Thursday onward, dry conditions expected areawide.
Area forecast discussion, Sep 24, 11:05 AM CDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1105 AM CDT Wed Sep 24 2025 ...New DISCUSSION, SPOTTER INFORMATION STATEMENT... .KEY MESSAGES... Issued at 1127 PM CDT Tue Sep 23 2025 - Lingering showers and thunderstorms will diminish in coverage and intensity through the remainder of today into this evening. - Much cooler temperatures expected through the weekend with overnight lows in the mid 50s to the lower to middle 60s each night. - From Thursday onward, dry conditions expected areawide. && .DISCUSSION... Issued at 1032 AM CDT Wed Sep 24 2025 Surface frontal boundary currently across northeast Texas and southeast Oklahoma to linger across the region today. Continued rain chances expected as the 850 mb trough translates east across the region. Conditions to gradually improve late this afternoon into the evening as the upper-trough and cold front exit the region to the east. Front to linger across the Mississippi River into southeast Louisiana on Thursday into Thursday night with a few showers and isolated thunderstorms possible across north Louisiana and south Arkansas during the day into the early evening hours. Otherwise, dry conditions to prevail elsewhere. Upper-trough responsible for ongoing convection to deepen into a closed low which will linger across the Ohio River Valley providing northwest flow areawide through the weekend into early next week resulting in dry conditions each day. A break in the heat is expected through the weekend into early next week as a cooler surface airmass becomes established across the ArkLaTex. Temperatures to range from highs in the mid 80s to lows in the mid to upper 50s north to the low to mid 60s across east Texas and north Louisiana each day. /05/ && .AVIATION... (12Z TAFS) Issued at 727 AM CDT Wed Sep 24 2025 For the 24/12 TAF period...A line of showers and thunderstorms developed across SW Arkansas overnight ahead of a cool front and is currently located at the Louisiana border. Ahead of it, isolated to scattered showers have developed closer to the I-20 corridor. We should see more convection develop during the mid to late morning hours and gradually shift southward along the slow moving cool front. This will bring reduced flight categories to our sites. Winds will shift to the north behind the front, with skies gradually lifting towards the end of the period. /20/ && .SPOTTER INFORMATION STATEMENT... Issued at 1032 AM CDT Wed Sep 24 2025 Spotter activation is not expected at this time. && .PRELIMINARY POINT TEMPS/POPS... SHV 83 69 85 65 / 80 20 10 10 MLU 86 69 86 65 / 90 50 20 10 DEQ 82 62 81 59 / 30 0 10 0 TXK 83 65 84 63 / 60 0 10 0 ELD 82 63 83 60 / 90 20 20 0 TYR 81 65 83 63 / 80 10 0 0 GGG 82 65 83 63 / 80 10 0 0 LFK 89 67 87 64 / 90 40 10 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && DISCUSSION...05 AVIATION...20
In the hours before
Special weather statement, Sep 24, 7:43 AM CDT, 5 hours 11 minutes before
Special Weather Statement
National Weather Service Shreveport LA
743 AM CDT Wed Sep 24 2025
LAZ003>006-012-014-241330-
Ouachita LA-Bienville LA-Lincoln LA-Webster LA-Claiborne LA-Union
LA-
743 AM CDT Wed Sep 24 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN
OUACHITA...UNION...CLAIBORNE...LINCOLN...NORTHEASTERN BIENVILLE AND
EASTERN WEBSTER PARISHES UNTIL 830 AM CDT...
At 743 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 13 miles south of Huttig to 8 miles
east of Cotton Valley, or extending from 13 miles south of Huttig to
13 miles north of Minden, moving south at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Monroe, Ruston, Claiborne, Minden, Grambling, Homer, Farmerville,
Arcadia, Haynesville, Bernice, Sibley, Gibsland, Dubberly, Dixie
Inn, Shongaloo, Cooley, Dubach, Choudrant, Simsboro and Marion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3301 9336 3301 9221 3257 9204 3249 9271
3253 9334
TIME...MOT...LOC 1243Z 355DEG 21KT 3286 9221 3276 9274 3280 9329
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
53Local storm report, Sep 24, 8:21 AM CDT, 4 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
821 AM CDT Wed Sep 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM Tstm Wnd Dmg 3 N Mineral Springs 33.92N 93.93W
09/24/2025 Howard AR Emergency Mngr
Reports of damage to sheds, outbuildings,
and chicken houses, along with downed trees
from Arkansas highway 355 to around the
Mission Drive and Garner Loop areas north of
Mineral Springs and west of Nashville. Lots
of tin is reported to be scattered about
these locations.
&&
20Local storm report, Sep 24, 8:30 AM CDT, 4 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
830 AM CDT Wed Sep 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM Flash Flood 7 NNE Taylor 33.19N 93.41W
09/24/2025 Columbia AR 911 Call Center
Water across the road reported on Columbia
281 near Highway 371.
&&
BBLocal storm report, Sep 24, 8:33 AM CDT, 4 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
833 AM CDT Wed Sep 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM Flash Flood 2 E Buckner 33.35N 93.40W
09/24/2025 Columbia AR 911 Call Center
Flooding reported across Highway 82 near the
Lafayette County line.
&&
BBSpecial weather statement, Sep 24, 12:12 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1212 PM CDT Wed Sep 24 2025
LAZ001-TXZ126-138-150-151-241745-
Harrison TX-Panola TX-Marion TX-Rusk TX-Caddo LA-
1212 PM CDT Wed Sep 24 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL CADDO
PARISH AND EASTERN HARRISON...SOUTHEASTERN MARION...NORTHERN PANOLA
AND NORTHEASTERN RUSK COUNTIES UNTIL 1245 PM CDT...
At 1212 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from over Karnack to 6 miles east of Tatum,
or extending from 14 miles northeast of Marshall to 14 miles south
of Marshall, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Shreveport, Marshall, Greenwood, Blanchard, Waskom, Tatum, Oil
City, Beckville, Mooringsport, Belcher, Elysian Fields, Karnack,
Deberry, Scottsville, Uncertain, Jonesville, Leigh, Bethany, Darco
and Caddo Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3223 9463 3271 9426 3279 9378 3277 9379
3276 9379 3274 9382 3272 9383 3271 9382
3273 9380 3273 9379 3227 9400
TIME...MOT...LOC 1712Z 260DEG 27KT 3263 9414 3249 9428 3235 9442
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
23Special weather statement, Sep 24, 12:14 PM CDT, 40 minutes before
Special Weather Statement National Weather Service Shreveport LA 1214 PM CDT Wed Sep 24 2025 LAZ001-010-TXZ150-151-153-241745- Panola TX-Shelby TX-Rusk TX-Caddo LA-De Soto LA- 1214 PM CDT Wed Sep 24 2025 ...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL DE SOTO AND SOUTHWESTERN CADDO PARISHES AND PANOLA...SOUTHEASTERN RUSK AND NORTHWESTERN SHELBY COUNTIES UNTIL 1245 PM CDT... At 1214 PM CDT, Doppler radar was tracking a line of strong thunderstorms extending from near Beckville to 5 miles east of Minden, or extending from 7 miles northwest of Carthage to 16 miles southeast of Henderson, moving east at 45 mph. HAZARD...Wind gusts up to 50 mph and pea size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Carthage, Logansport, Tenaha, Joaquin, Pinehill, Minden, Mount Enterprise, Gary City, Keachi, Longstreet, Woods, Deadwood, Front, Fairplay, Dotson, Midyett, Lawsonville and Chapman. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3189 9477 3222 9463 3227 9396 3198 9390 TIME...MOT...LOC 1714Z 254DEG 37KT 3224 9440 3212 9446 3199 9462 MAX HAIL SIZE...0.25 IN MAX WIND GUST...50 MPH 23
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 5:37 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Webster | 38 min |
| Sep 24, 6:12 AM CDT | Special Weather Statement | SHV | Claiborne, Webster | 48 min |
| Sep 24, 7:02 AM CDT | Special Weather Statement | SHV | Claiborne, Union | 43 min |
| Sep 24, 7:43 AM CDT | Special Weather Statement | SHV | Claiborne, Lincoln, Union, Webster | 47 min |
| Sep 24, 8:20 AM CDT | Areal Flood Advisory | SHV | Claiborne, Lincoln | 3 hr |
| Sep 24, 11:59 AM CDT | Areal Flood Advisory | SHV | Bienville, Bossier, Lincoln, Webster | 3 hr |
| Sep 24, 12:12 PM CDT | Special Weather Statement | SHV | Caddo | 33 min |
| Sep 24, 12:19 PM CDT | Severe Thunderstorm Warning | SHV | Caddo | 41 min |
| Sep 24, 12:32 PM CDT | Tornado Warning | SHV | Caddo | 7 min |
| Sep 24, 12:38 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Webster | 45 min |
| Sep 24, 12:41 PM CDT | Flash Flood Warning | SHV | Bossier, Caddo | 2 hr |
| Sep 24, 12:57 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Claiborne, Webster | 48 min |
| Sep 24, 1:07 PM CDT | Special Weather Statement | SHV | Bienville | 38 min |
| Sep 24, 1:15 PM CDT | Flash Flood Warning | SHV | Bossier, Claiborne, Webster | 4 hr |
| Sep 24, 1:21 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Union | 54 min |
| Sep 24, 1:47 PM CDT | Areal Flood Advisory | SHV | Claiborne, Lincoln, Ouachita, Union | 3 hr |
| Sep 24, 1:49 PM CDT | Special Weather Statement | SHV | Lincoln, Union | 26 min |
| Sep 24, 2:17 PM CDT | Severe Thunderstorm Warning | SHV | Union | 28 min |
| Sep 24, 2:23 PM CDT | Special Weather Statement | SHV | Natchitoches | 37 min |
| Sep 24, 3:24 PM CDT | Areal Flood Advisory | SHV | Grant, LaSalle | 3 hr |
| Sep 24, 4:24 PM CDT | River Flood Warning | SHV | Webster | 17 hr |
Nearby
Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.